Exponential rational function method for space-time fractional differential equations


Aksoy E., Kaplan M., Bekir A.

WAVES IN RANDOM AND COMPLEX MEDIA, vol.26, no.2, pp.142-151, 2016 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 26 Issue: 2
  • Publication Date: 2016
  • Doi Number: 10.1080/17455030.2015.1125037
  • Journal Name: WAVES IN RANDOM AND COMPLEX MEDIA
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.142-151
  • Eskisehir Osmangazi University Affiliated: Yes

Abstract

In this paper, exponential rational function method is applied to obtain analytical solutions of the space-time fractional Fokas equation, the space-time fractional Zakharov Kuznetsov Benjamin Bona Mahony, and the space-time fractional coupled Burgers' equations. As a result, some exact solutions for them are successfully established. These solutions are constructed in fractional complex transform to convert fractional differential equations into ordinary differential equations. The fractional derivatives are described in Jumarie's modified Riemann-Liouville sense. The exact solutions obtained by the proposed method indicate that the approach is easy to implement and effective.